# SDR FDEA202309161608

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N291FE
- Make and model: Boeing 767-300
- Aircraft serial: 63134
- Aircraft time: 1,221 hours, 631 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: 149T776089
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CREATED THIS NR TO DO A RDR & SDR FOR REPAIR OF 149T7760-89 PANEL BOND ASSY. (REPAIR   OF PANEL DONE ON EA H-2750-T0376188 P1 PAGE 7.   TITLE:  FLAPS/CNTRL/IND - LH INBD FLAP MECHANISM, TRACK LINK BOLT FAILED, TEAR DOWN   AND INVESTIGATION. ***SDR ENTERED IN ERROR***
